# SDR DALA2019081504795

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 48,076 hours, 24,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY 'ON' LIGHT IS ILLUMINATED WITH THE SWITCH SET TO OFF ON THE FWD FLIGHT ATTENDANT PANEL. TRIED CIDS RESET NO HELP THE EMERGENCY LIGHTS ALL CAME ON AS DEMANDED...DOWN POWERED THE AIRCRAFT AND THE LIGHT WENT OUT AND LIGHTS CHECKED NORMAL A319 AMM 33-50.
